# SDR AALA201705039035

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 60,663 hours, 22,781 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR, CABIN PRESSURE COVER MISSING. REPLACED LENS IAW AMM 52-73-12
